American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 163 found      Go to page: 1 2 3 4 5 > >>

[31] Irina Asekritova and Natan Krugljak. Real interpolation of vector-valued spaces in non-diagonal case. Proc. Amer. Math. Soc. 133 (2005) 1665-1675. MR 2120255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] D. A. Redett. $S$-invariant subspaces of $L^p(\mathbf{T})$. Proc. Amer. Math. Soc. 133 (2005) 1459-1461. MR 2111945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] D. A. Redett. ``Beurling type'' subspaces of $L^p(\mathbf{T}^2)$ and $H^p(\mathbf{T}^2)$. Proc. Amer. Math. Soc. 133 (2005) 1151-1156. MR 2117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Michael Cwikel, Anna Kaminska, Lech Maligranda and Lubos Pick. Are generalized Lorentz ``spaces'' really spaces?. Proc. Amer. Math. Soc. 132 (2004) 3615-3625. MR 2084084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. A. Sánchez Pérez. Vector measure duality and tensor product representations of $L_p$-spaces of vector measures. Proc. Amer. Math. Soc. 132 (2004) 3319-3326. MR 2073308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sergei V. Astashkin and Lech Maligranda. Interpolation between $L_{1}$ and $L_{p}, 1 < p < \infty$. Proc. Amer. Math. Soc. 132 (2004) 2929-2938. MR 2063112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] E. Moreno and A. R. Villena. Uniqueness of dilation invariant norms. Proc. Amer. Math. Soc. 132 (2004) 2067-2073. MR 2053979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] P. N. Dowling, C. J. Lennard and B. Turett. Weak compactness is equivalent to the fixed point property in $c_0$. Proc. Amer. Math. Soc. 132 (2004) 1659-1666. MR 2051126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Leo Larsson. Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004) 2351-2356. MR 2052412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Shutao Chen, Yunan Cui and Henryk Hudzik. Isometric copies of $l^1$ and $l^{\infty}$ in Orlicz spaces equipped with the Orlicz norm. Proc. Amer. Math. Soc. 132 (2004) 473-480. MR 2022371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gerd Zeibig. Limitations on the extendibility of the Radon-Nikodym Theorem. Proc. Amer. Math. Soc. 131 (2003) 2491-2500. MR 1974647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] David E. Edmunds and Bohumír Opic. Equivalent quasi-norms on Lorentz spaces. Proc. Amer. Math. Soc. 131 (2003) 745-754. MR 1937412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dvir Kleper and Gideon Schechtman. Block bases of the Haar system as complemented subspaces of $L_p$, $2<p<\infty$. Proc. Amer. Math. Soc. 131 (2003) 433-439. MR 1933334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] H. Hudzik, A. Kaminska and M. Mastylo. On the dual of Orlicz--Lorentz space. Proc. Amer. Math. Soc. 130 (2002) 1645-1654. MR 1887011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. V. Shvydkoy. The largest linear space of operators satisfying the Daugavet equation in $ L_{1}$. Proc. Amer. Math. Soc. 130 (2002) 773-777. MR 1866033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jan Malý and Lubos Pick. An elementary proof of sharp Sobolev embeddings. Proc. Amer. Math. Soc. 130 (2002) 555-563. MR 1862137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alexei Yu. Karlovich and Lech Maligranda. On the interpolation constant for Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 2727-2739. MR 1838797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Alexander Borichev. On weighted polynomial approximation with monotone weights. Proc. Amer. Math. Soc. 128 (2000) 3613-3619. MR 1694450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Commutators for the maximal and sharp functions. Proc. Amer. Math. Soc. 128 (2000) 3329-3334. MR 1777580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Si-Kit Chung and Denny Leung. On order continuous norms. Proc. Amer. Math. Soc. 128 (2000) 1971-1974. MR 1664353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Daniel Wulbert. Annihilating a subspace of $L_1$ with the sign of a continuous function. Proc. Amer. Math. Soc. 128 (2000) 2431-2438. MR 1662234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 128 (2000) 419-426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Natan Krugljak, Lech Maligranda and Lars Erik Persson. On an elementary approach to the fractional Hardy inequality. Proc. Amer. Math. Soc. 128 (2000) 727-734. MR 1676324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Rearrangement of Hardy-Littlewood maximal functions in Lorentz spaces. Proc. Amer. Math. Soc. 128 (2000) 65-74. MR 1641637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Alfredo N. Iusem, Carlos A. Isnard and Dan Butnariu. A mixed Hölder and Minkowski inequality. Proc. Amer. Math. Soc. 127 (1999) 2405-2415. MR 1487373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 127 (1999) 2335-2342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Steve Hudson and Mark Leckband. A sharp exponential inequality for Lorentz-Sobolev spaces on bounded domains. Proc. Amer. Math. Soc. 127 (1999) 2029-2033. MR 1643410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Wang Baoxiang and Wang Tingfu. Support functionals and smooth points in abstract $M$ spaces. Proc. Amer. Math. Soc. 127 (1999) 1761-1770. MR 1487344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Joan Cerdà and Joaquim Martín. Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998) 2341-2344. MR 1443375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 163 found      Go to page: 1 2 3 4 5 > >>